# SDR UALA2009080502368

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 53,890 hours, 8,129 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 388005501
- Part serial: P1149331
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.   APU HAS HISTORY OF 'APU CONTROL' EICAS MSG  WITH NO FAULTS FOUND AND PREVIOUS PARTS REPLACED STARTER, I-O CARD, AND RELAY K49002. NO HELP. REPLACED APU.
